# SDR SIMA20140814002

- Difficulty date: August 14, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMER PROXIMITY LIGHT STRIP HAS BROKEN WIRE, FOUND DURING INSTALL.  R & R LT NR 1 EMER PROXIMITY LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
